# SDR SWAA2023092699560

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07-043 FWD CARGO COMPARTMENT; RH AFT SHIELD CORRODED AT STA 500+20' LBL 25 WL 156<[01] REMOVED CORROSION VISUALLY INSPECTED AREA WITH 10X NO DEFECTS NOTED I.A.W SRM 53-30-15-1A-1 VERIFIED MATERIAL LOSE ORIGINAL .032 REMOVED .005 ALLOWABLE 10% FOUND OUT OF LIMITS USED AAR TOOL # 36649 DUE 07/25/2023 I.A.W SRM 53-30-15-1A-1;[02] VERIFIED ITEM 1;[03] REMOVED AFT SHIELD IAW SRM 51-40-02-0G-0.;[04] NEW PART VERIFIED; SHIELD; PN 143A8126-38 ATAG WN35433 IAW BOEING DWG 143A0080 ID:0039 REV-;[05] VERIFIED STEP 4. (RII);[06] LOCATED AND DRILLED NEW SHIELD IAW BOEING DWG 143A0080 ID:0039 REV-; AND SRM 51-40-05-0-0G-0;[07] VERIFIED STEP 6. (RII) OK TO INSTALL.;[08] INSTALLED NEW FWD CARGO COMPARTMENT RH AFT SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0080 ID:0039 REV-;[09] VERIFIED STEP 8 AUDIT CW
